Solpadeine Plus 32 Capsules


Solpadeine Plus 32 Capsules

What Solpadeine Plus is used for

Solpadeine Plus Tablets can be used in patients over 12 years of age for the short-term relief of moderate pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone. They can be used for a migraine, headache, dental pain, period pain, strains & sprains, backache, rheumatic pain, and sciatica. The tablets contain
three active ingredients; paracetamol, codeine , and caffeine. Codeine and paracetamol are both painkillers.
Codeine belongs to a group of medicines called opioid analgesics which act to relieve pain. It can be used on its own or in combination with other painkillers. Caffeine acts to further help the effectiveness of paracetamol.

For the relief of mild to moderate pain such as period pain, headache, migraine, toothache, muscular and rheumatic pain, backache (lumbago) strains, sprains and sciatica in adults and adolescents aged 12 years and over. (Three Days Maximum)

Do not take Solpadeine Plus Capsules:

• If you have ever had an allergic reaction to paracetamol, caffeine, codeine, other opioid painkillers or to any of the other ingredients

• If you are taking other medicines containing paracetamol or codeine
• If you are under 12 years:
• For pain relief in children and adolescents (0-18 years of age) after removal of their tonsils or adenoids due to obstructive sleep apnoea syndrome
• If you know that you metabolise very rapidly codeine into morphine
• If you are breastfeeding
.
Ask your doctor before you take this medicine:
• If you have liver or kidney disease, including alcoholic liver disease
• If you have bowel problems including blockage of your bowel
• If you have had an operation to remove your gallbladder

Do you take other medicines

Talk to your doctor or pharmacist before taking these tablets if you are taking any prescribed medicines; particularly metoclopramide or domperidone (for nausea [feeling sick] and vomiting [being sick]); cholestyramine (to lower
blood cholesterol); monoamine oxidase inhibitors (MAOIs) prescribed for depression in the last 2 weeks, or substances that make you drowsy (e.g. sedatives, antidepressants or alcohol). If you take blood-thinning drugs (anticoagulants e.g. warfarin) and you need to take a pain reliever on a daily basis, talk to your doctor because of the risk of bleeding. But you can still take occasional doses of Solpadeine Plus Capsules at the same time as anticoagulants

How to take Solpadeine Plus Capsules

Adults:
Swallow 2 tablets every 4-6 hours as needed. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours
.
Children aged 16 – 18 years:
Swallow 1-2 tablets every 6 hours as needed.
Do not take more frequently than every 6 hours.
Do not take more than 8 tablets in 24 hours
.
Children aged 12 – 15 years:
Swallow 1 tablet every 6 hours as needed.
Do not take more frequently than every 6 hours.
Do not take more than 4 tablets in 24 hours
.
• Do not take more than the recommended dose
.
• Avoid too much caffeine in drinks like coffee
and tea. High caffeine intake can cause
difficulty sleeping, shaking and an
uncomfortable feeling in the chest
.
• Solpadeine Plus Capsules should not be taken by children below the age of 12 years, due to the risk of severe breathing problems
• This medicine should not be taken for more than 3 days. If the pain does not improve after 3 days, talk to your doctor for advice


£7.00

Qty:
Compare

Solpadeine Plus 32 Capsules

What Solpadeine Plus is used for

Solpadeine Plus Tablets can be used in patients over 12 years of age for the short-term relief of moderate pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone. They can be used for a migraine, headache, dental pain, period pain, strains & sprains, backache, rheumatic pain, and sciatica. The tablets contain three active ingredients; paracetamol, codeine , and caffeine. Codeine and paracetamol are both painkillers. Codeine belongs to a group of medicines called opioid analgesics which act to relieve pain. It can be used on its own or in combination with other painkillers. Caffeine acts to further help the effectiveness of paracetamol. For the relief of mild to moderate pain such as period pain, headache, migraine, toothache, muscular and rheumatic pain, backache (lumbago) strains, sprains and sciatica in adults and adolescents aged 12 years and over. (Three Days Maximum)

Do not take Solpadeine Plus Capsules:

• If you have ever had an allergic reaction to paracetamol, caffeine, codeine, other opioid painkillers or to any of the other ingredients • If you are taking other medicines containing paracetamol or codeine • If you are under 12 years: • For pain relief in children and adolescents (0-18 years of age) after removal of their tonsils or adenoids due to obstructive sleep apnoea syndrome • If you know that you metabolise very rapidly codeine into morphine • If you are breastfeeding . Ask your doctor before you take this medicine: • If you have liver or kidney disease, including alcoholic liver disease • If you have bowel problems including blockage of your bowel • If you have had an operation to remove your gallbladder

Do you take other medicines

Talk to your doctor or pharmacist before taking these tablets if you are taking any prescribed medicines; particularly metoclopramide or domperidone (for nausea [feeling sick] and vomiting [being sick]); cholestyramine (to lower blood cholesterol); monoamine oxidase inhibitors (MAOIs) prescribed for depression in the last 2 weeks, or substances that make you drowsy (e.g. sedatives, antidepressants or alcohol). If you take blood-thinning drugs (anticoagulants e.g. warfarin) and you need to take a pain reliever on a daily basis, talk to your doctor because of the risk of bleeding. But you can still take occasional doses of Solpadeine Plus Capsules at the same time as anticoagulants

How to take Solpadeine Plus Capsules

Adults: Swallow 2 tablets every 4-6 hours as needed. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours . Children aged 16 – 18 years: Swallow 1-2 tablets every 6 hours as needed. Do not take more frequently than every 6 hours. Do not take more than 8 tablets in 24 hours . Children aged 12 – 15 years: Swallow 1 tablet every 6 hours as needed. Do not take more frequently than every 6 hours. Do not take more than 4 tablets in 24 hours . • Do not take more than the recommended dose . • Avoid too much caffeine in drinks like coffee and tea. High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest . • Solpadeine Plus Capsules should not be taken by children below the age of 12 years, due to the risk of severe breathing problems • This medicine should not be taken for more than 3 days. If the pain does not improve after 3 days, talk to your doctor for advice

Solpadeine Plus  Capsules

Solpadeine Plus Capsules contains paracetamol and codeine with caffeine for the relief of mild to moderate pain

How To Use

How To Use

Delivery Options

Delivery options

Order & Collect
Free next day collection from In Store

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 – place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 – choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 – usually delivered between 7am – 1pm

For more information see our delivery help or view our returns policy.

Product Details

Product Information

5 reviews for Solpadeine Plus 32 Capsules

There are no reviews yet.

Be the first to review “Solpadeine Plus 32 Capsules”

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.


Warning: sizeof(): Parameter must be an array or an object that implements Countable in /home/237176.cloudwaysapps.com/gtqazdbdmp/public_html/wp-content/themes/shopme/woocommerce/single-product/other-products.php on line 20

Other Products From This Seller